# SDR DALA2023102608817

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N927DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 64888
- Aircraft time: 13,261 hours, 5,419 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 391081
- Condition: Damaged
- Location: Cap
- Part time: 13,245 hours, 5,407 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4587834) BIRD STRIKE CA SIDE PITOT TUBE. REPLACED CA PITOT TUBE PER B737 AMM 34-11, OPS CHECK GOOD.
